| Model Number |
6973070 |
| Medical Device Problem Codes |
Degraded (1153); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: lot number is unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having anterior cervical discectomy and fusion (acdf) procedure at levels 5-7 for a pre-operative diagnosis of herniated nucleus pulposus.It was reported that three inserters have been broken and no longer attached to the implants.No patient complications have been reported as a result of this event.Additional information was received from the manufacturer representative that there was an instrument incompatibility which might be due to wear issue and not breakage.
Additional Manufacturer Narrative
H3: product analysis of product:6973060, lot:em17g011 visual and optical inspection confirmed the inserter is worn from repeated use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.